# SDR YV3R2019012200007

- Difficulty date: January 10, 2019
- Submitted: January 22, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-HR
- Make and model: Robsin R22BETAII
- Aircraft serial: 4753
- Aircraft time: 231 hours
- Engine: Lyc O360J2A
- System (JASC): 6300 · Main Rotor Drive System
- Part: Actuator
- Part number: A0511
- Part serial: 6588
- Condition: Malfunctioned
- Part time: 231 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TENSION SPRINGS NOT ENGAGING.
